# SDR RAIA201905260001

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 43,023 hours, 26,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Part time: 43,023 hours, 26,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AT FR 65 & 68 LATERAL-L SHAPE HAVE CORROSION @ LOWER FWD & AFT CORNERS.  R&R AFT FR 65 & 68 LATERAL-L SHAPE AT LOWER FWD & AFT CORNERS.
